Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Hager, Anthony W.; Madden, James J.
Majorizing-injectivity in abelian lattice-ordered groups. Rendiconti del Seminario Matematico della Università di Padova, 69 (1983), p. 181-194
Texte intégral djvu | pdf | Analyses MR 716993 | Zbl 0523.06022

URL stable: http://www.numdam.org/item?id=RSMUP_1983__69__181_0

Bibliographie

[AC] M. Anderson - P. Conrad, Epicomplete l-groups, Algebra Universalis, to appear.  MR 608666 |  Zbl 0457.06016
[A] E.R. Aron, Embedding lattice-ordered algebras in uniformly closed algebras, Doctoral thesis, University of Rochester, 1971.
[AHM] E.R. Aron - A.W. Hager - J.J. Madden, Extension of l-homomorphisms, Rocky Mt. J. Math., 12 (1982), 481-490.  MR 672232 |  Zbl 0497.06015
[B1] P. Bacsich, An epireflector for universal theories, Canad. Math. Bull., 16 (1973), pp. 167-171.  MR 335589 |  Zbl 0265.08008
[B2] B. Banaschewski, Projective covers in categories of topological spaces and topological algebras, Proc. Topology Conf. Kanpur 1968; Gen. Top. and Its Applications to Modern Analysis and Algebra, Academia, Prague, 1971.  MR 284388 |  Zbl 0227.54005
[B3] B. Banaschewski, Injectivity and essential extensions in equational classes of algebras, Proc. Conf. Universal Algebra, 1969; Queen's Papers in Pure and Applied Mathematics, no. 25, Queen's Univ., Kingston, Ontario, 1970.  MR 258708 |  Zbl 0233.18002
[BS] J.L. Bell - A.B. Slomson, Models and ultraproducts, North-Holland, Amsterdam, 1969.  MR 269486 |  Zbl 0179.31402
[BKW] A. Bigard - K. Keimel - S. Wolfenstein, Groupes et Anneaux Réticulés, Lecture Notes in Math. 608, Springer-Verlag, Berlin-Heidelberg-New York, 1977.  MR 552653 |  Zbl 0384.06022
[B 4] G. Birkhoff, Lattice Theory, Third Edition, Amer. Math. Soc. Colloq. Publ. 25, New York, 1968.  Zbl 0153.02501
[C] P. Conrad, The essential closure of an archimedean lattice-ordered group, Duke Math. J., 38 (1971), pp. 151-160.
Article |  MR 277457 |  Zbl 0216.03104
[HM] A. Hager - J.J. Madden, Algebraic classes of abelian torsion-free and lattice-ordered groups, to appear.  MR 815567 |  Zbl 0591.20057
[J] N. Jacobson, Basic Algebra II, Freeman and Co., San Francisco, 1980.  MR 571884 |  Zbl 0441.16001
[L 1] Z. Lipecki, Extensions of positive operators and extreme points, II, Colloq. Math., 42 (1979), pp. 285-289.  MR 567565 |  Zbl 0432.47019
[L2] Z. Lipecki, Extension of vector-lattice homomorphisms, Proc. Amer. Math. Soc., 79 (1980), pp. 247-248.  MR 565348 |  Zbl 0441.47046
[LS] W.A.J. Luxemburg - A.R. Schep, An extension theorem for Riesz homorphisms, Nederl. Akad. Wetensch., Ser. A, 82 (1979), pp. 145-154.  MR 535562 |  Zbl 0425.46006
[M] J. Martinez, Free products in varieties of lattice-ordered groups, Czech. Math. J., 22 (1972), pp. 535-553.
Article |  MR 311536 |  Zbl 0247.06022
[P1] K.R. Pierce, Amalgamations of lattice-ordered groups, Trans. Amer. Math. Soc., 172 (1972), pp. 249-260.  MR 325488 |  Zbl 0259.06017
[P2] K.R. Pierce, Amalgamated sums of abelian l-groups, Pacific J. Math., 65 (1976), pp. 167-173.
Article |  MR 429691 |  Zbl 0352.06013
[P3] N. Popa, Obiecte injective in categoriá spatiilor ordonate archimediene cu elemente axiale, St. Cerc. Math., Tom. 17, pp. 1333-1336.  MR 208346 |  Zbl 0143.34901
[W] E.C. Weinberg, Relative injectives and universals for ordered algebraic structures, unpublished manuscript, 1969.
[V] A. Veksler, On a new construction of Dedekind completion of vector lattice and l-groups with division, Siberian Math. J. (Plenum translation), 10 (1969), pp. 891-896.  MR 261320 |  Zbl 0197.38101
Copyright Cellule MathDoc 2014 | Crédit | Plan du site